MAUDE Adverse Event Report: MSD DEGGENDORF MFG SOVEREIGN SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG SOVEREIGN SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 7968212
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Pre-operative diagnosis for this procedure: l5/s1 spondylolisthesis, central stenosis it was reported that post-op, the whole construct, including plate, interbody cage, and screws all migrated to the anterior.Patient reportedly had back pain and leg pain.Surgeon was identifying options for additional treatment.Patient was unstable and require additional surgery.
 
Additional Manufacturer Narrative
Additional information: image review- post-op x rays for l5-s1, alif procedure shows anterior displacement of the plate and interbody graft.There appears to be a translational type of anatomy.Contributing factors may include spinal instability which may have required posterior supplementation and improper placement initially.No intra-op films are provided.If information is provided in the future, a supplemental report will be issued.

Brand Name
SOVEREIGN SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key7017677
Report Number1030489-2017-02293
Device Sequence Number1496178
Product Code MAX
UDI-Device Identifier00613994517791
UDI-Public00613994517791
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K091813
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2023
Device Catalogue Number7968212
Device Lot Number11AL
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer11/14/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date12/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR